# SDR 96ZZZX4135

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7KG
- Make and model: Rkwell NA26540
- Aircraft serial: 282111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 711701
- Condition: Failed
- Location: Mlg Hydraulic
- Part time: 3 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INITIALLY EXPERIENCING LANDING GEAR OPERATION PROBLEMS.  PROBLEM WAS TROUBLESHOT TO A BAD LANDING GEAR HYDRAULIC CONTROL VALVE.  REQUIRED A REPAIRED VALVE AND INSTALLED.  ALL OPS CHECKS WERE GOOD.  ON THE FIRST TRIP, PILOT REPORTED HEARING THE HYDRAULIC POWERPACK CYCLING EXCESSIVELY.  FOUND NEWLY INSTALLED REPAIRED VALVE TO BE BYPASSING INTERNALLY.  REMOVED AND REPLACED VALVE WITH ANOTHER REPAIRED VALVE.  VALVE OPERATION WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
